Characteristic functions of linear operators
Doklady Akademii Nauk, Tome 323 (1992) no. 5, pp. 816-822
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_5_a2,
author = {V. A. Derkach and M. M. Malamud},
title = {Characteristic functions of linear operators},
journal = {Doklady Akademii Nauk},
pages = {816--822},
year = {1992},
volume = {323},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_5_a2/}
}
V. A. Derkach; M. M. Malamud. Characteristic functions of linear operators. Doklady Akademii Nauk, Tome 323 (1992) no. 5, pp. 816-822. http://geodesic.mathdoc.fr/item/DAN_1992_323_5_a2/